# SDR IPXA2021061470592

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 92,164 hours, 17,310 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7057521
- Condition: Failed
- Location: Aileron Deflect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB-NO EMERG DECL'D - NO EMERG EQUIP USED - LANDED UNEVENTFULLY - AC TAKEN OOS**  LEVEL 2 ALL DEFLECT DISAG PASS 6000' ACCOMPANIED BY A/C ROLLING TO THE LOEFT AIR TURN BACK AS DIRECTED BY FLIGHT OPSR/R'D RH OTBD AILERON DEFLECTION CONTROL ACTUATOR, OPS CHECK GOOD AMM 27-11-30-401. C/W FIM 27-10 FAULT TREE FIG 107. GRND WIRES N316 28 20N & N316 29 20N DAMAGED. R/R'D BOTH WIRES PER MD11 SWPM 20-00-1.  ESR 27-11-30.
